MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; ROLLATOR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; ROLLATOR
Model Number R800KD-BL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by a provider, who stated that "one of the front wheels came off, [and] the consumer fell and hit her head." emts arrived at the scene of the accident because of the end user's life alert system, however she refused to go to the emergency room, and her daughter reported that she would be taking her mother to an urgent care facility.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17354566
Report Number2438477-2023-00103
Device Sequence Number12281818
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public822383004228
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2023
Report Date (Section F) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2023
Device Age6 MO
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/19/2023